Skip to main content
Kent Academic Repository

The categorified Grothendieck–Riemann–Roch theorem

Hoyois, Marc, Safronov, Pavel, Scherotzke, Sarah, Sibilla, Nicolo (2021) The categorified Grothendieck–Riemann–Roch theorem. Compositio Mathematica, 157 (1). pp. 154-214. ISSN 0010-437X. (doi:10.1112/S0010437X20007642) (KAR id:82719)


In this paper we prove a categorification of the Grothendieck–Riemann–Roch theorem. Our result implies in particular a Grothendieck–Riemann–Roch theorem for Toën and Vezzosi’s secondary Chern character. As a main application, we establish a comparison between the Toën–Vezzosi Chern character and the classical Chern character, and show that the categorified Chern character recovers the classical de Rham realization

Item Type: Article
DOI/Identification number: 10.1112/S0010437X20007642
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Nicolo Sibilla
Date Deposited: 01 Sep 2020 12:35 UTC
Last Modified: 09 Dec 2022 06:25 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.